# SDR CA091130001

- Difficulty date: August 20, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 71,881 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 6120 · Propeller Controlling System
- Part: Regulator
- Part number: 6505680
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE AT FL200 RT PROPELLER OVERSPEED WITHOUT DECOUPLING, ENGINE SHUTDOWN, PROPELLER FEATHERED AND LANDED AT CLEVELAND USA.  PROPELLER REGULATOR REPLACED DUE INTERNAL FAILURE AND AIRCRAFT RETURNED TO SERVICE REF.  AIRCRAFT LOG BOX PAGE 10872 DEFECT NR 1. (TC NR 20091130001)
